Главная Текущий год Архив Инструкции авторам Submission Login Контакты
International Journal for Uncertainty Quantification

Импакт фактор: 1.000

Бесплатный онлайн-доступ

ISSN Print: 2152-5080
ISSN Online: 2152-5099

Архив

Том 1, 2011 / Выпуск 3

DOI: 10.1615/Int.J.UncertaintyQuantification.v1.i3

Table of Contents:

A STOCHASTIC FINITE-ELEMENT METHOD FOR TRANSFORMED NORMAL RANDOM PARAMETER FIELDS
189-201 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.v1.i3.10
RECONSTRUCTION OF DOMAIN BOUNDARY AND CONDUCTIVITY IN ELECTRICAL IMPEDANCE TOMOGRAPHY USING THE APPROXIMATION ERROR APPROACH
203-222 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.v1.i3.20
POLYNOMIAL CHAOS FOR LINEAR DIFFERENTIAL ALGEBRAIC EQUATIONS WITH RANDOM PARAMETERS
223-240 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.v1.i3.30
ORTHOGONAL POLYNOMIAL EXPANSIONS FOR SOLVING RANDOM EIGENVALUE PROBLEMS
241-255 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.v1.i3.40
PINK NOISE, 1/fα NOISE, AND THEIR EFFECT ON SOLUTIONS OF DIFFERENTIAL EQUATIONS
257-278 страниц
DOI: 10.1615/Int.J.UncertaintyQuantification.2011003089
Begell house Digital Library - Whole Library in One Click